# SDR 2002UALA01353

- Difficulty date: August 16, 2002
- Submitted: September 5, 2002
- Operation: Air carrier
- Aircraft: N119UA
- Make and model: Boeing 747422
- Aircraft serial: 28812
- Aircraft time: 14,792 hours, 1,752 cycles
- Engine: Pwa PW4056
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSE FRAME WEB AT STA 1500 BETWEEN STR 43L AND 44L NEEDS REPAIR.  MAJOR REPAIR ACCOMPLISHED.  SPLICED IN NEW SECTION OF WEB.
